Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Recurring allergy that leaves a long lasting scar. What is the cause and remedy?

hi my name is meron i orginally from ethiopia but now i live in china before i came to china i used to have alargi problem i dont know wat type but once or twice a year by body will start to each it will start like mosqito bite then when i start scraching i couldnt stop it will live a mark it lastes maybe for one week but since i came to china it started againe and first i thought it will live but it s been 4 month and it is come and go.pls doctures tell me what my problem is
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Meron.
Thanks for query.
it seems that you are having some allergy.
try to identify the allergen and then avoid that allergen.
Take some antihistamine like Cetrizine for allergy and itching.
Apply Zinc calamine lotion or some moisturizing lotion.
Use cotton wears.
Ok and bye.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor